A Combined Renormalization Group-Multiple Scale Method for Singularly Perturbed Problems

O'Malley, R. E. & Kirkinis, E. (2010) A Combined Renormalization Group-Multiple Scale Method for Singularly Perturbed Problems. Studies in Applied Mathematics, 124(4), pp. 383-410.

View at publisher


This paper introduces a straightforward method to asymptotically solve a variety of initial and boundary value problems for singularly perturbed ordinary differential equations whose solution structure can be anticipated. The approach is simpler than conventional methods, including those based on asymptotic matching or on eliminating secular terms. © 2010 by the Massachusetts Institute of Technology.

Impact and interest:

13 citations in Scopus
12 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 73426
Item Type: Journal Article
Refereed: Yes
DOI: 10.1111/j.1467-9590.2009.00475.x
ISSN: 00222526 (ISSN)
Divisions: Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Deposited On: 07 Jul 2014 22:33
Last Modified: 09 Jul 2014 05:54

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page